It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 3 4 5 6 7 Showing 1 - 20 of 137 for side effects of too much beta blocker. (0.280 seconds)


... The way felt was IMO was related to side effects of the beta blocker rather than the blood pressure in numbers. ... (19 replies)
... So my doctor put me on Bidil which a combination of Imdur and Hydralazine. The company sponsoring the trial of Bidil was so great that the trials ended early. ... (14 replies)
... So I did some research on a couple of my favorite and trusted sites for drug info. Aspirin, Tylenol and the Nsaids were not mentioned as bad to take but they are known to raise the blood pressure. ... (14 replies)

... Today is Day 4 of stopping not only Coreg, my Beta Blocker, but also of stopping Quinapril, my ACE, and Lasix, my diuretic. ... (14 replies)
... Why is it so difficult for some of us to discontinue calcium channel blockers? ... (51 replies)
... anxiety and Panic attacks for 25 years! I usually only have a panic attack if I have very high BP, or a rapid pulse, palpatations, or if I think I have symptoms of a heart attack. I have repeatedly had all kinds of tests for heart problems only to be told my heart is in great shape for someone with such high BP. ... (11 replies)
... medicine since I think that yes! I am taking too much medicine. ... (19 replies)
... I'm just curious is all. I too had seen a pulmonary Dr. a few years ago for SOB and he too told me I needed to exercise to get through this, 30 minutes a day of cardio. I am overweight though and I didnt work out and I didnt start to then either... ... (7 replies)
... We are working on fine tuning the dosage and type of meds I should be on. I think the late night dose of beta blocker is making a difference. ... (17 replies)
... I agree, Diovan is good, so long as it works. I gained too much weight this winter and now it's not working. ... (15 replies)
... i wouldn't read too much into it. honestly flutterbye, i think you are a lot like me. ... (9 replies)
... Hi Ace! To answer your question, I wanted to get off of Beta Blockers in general as I didn't like the negative effect while working out. ... (67 replies)
... My Cardiologist thinks that I am on seven heart medications. I take only three of them and soon will be on only two. Is that because I am just dumb and reckless? ... (21 replies)
... When I increased Coreg, I suffered uncomfortable sinus problems. That is one of the reasons I cut back on the Coreg. The other reason I cut back was because my blood pressure was getting too low. ... (51 replies)
... but do not help as much with the PVC's. ... (42 replies)
... I've now been on Coreg 12.5mg since May 3rd. I started on 6.25mg Coreg on March 24th, and increased to 9.375mg of Coreg on April 9th. I've also been totally off my Verapamil since May 2nd, and totally off my Ace Inhibitor since April 27th. ... (51 replies)
... Still have a few weeks to go. Each day I expect some nasty symptom to rear it's ugly head, or some reason why I would have to get off of Coreg. So far things are going pretty good. ... (51 replies)
... I increased my Coreg to 12.5mg much quicker than I intended, in order to try to mitigate the increase in my blood pressure caused by the withdrawal of Verapamil and my AceI. Last night, for about an hour, I felt very lightheaded and fainty. ... (51 replies)
... Sounds like a good plan. I hope it works for you. There should be fewer side effects. Reducing the amount of medication has many advantages. ... (51 replies)
... OK. I decided to completely stop my AceI, for now. Although everything that I read says that Ace Inhibitors prolong the lives, and reduce hospitalizations, of people with heart failure, I feel that my Insulin Resistant diet reduces my needs for medication. ... (51 replies)


Associated Tags: beta blockers

Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 09:39 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!